# SDR SWIA202158227

- Difficulty date: March 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280 Rbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*COCKPIT RBL12 FLOOR BEAM APPEARS TO HAVE A CRACK AT THE FS280 ATTACH FLANGE     (C-CHECK RO 5/20/2021)    COMPLIED WITH REPAIR OF COCKPIT RBL12 FLOOR BEAM REF CRJ-700 SRM 53-11-43-201-003-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
